MathSciNet Relay Station
MathSciNet bibliographic data
MR2649299 (2011c:40014) 40G15 (46S40)
Mohiuddine, S. A.; Şevli, H.; Cancan, M. Statistical convergence in fuzzy 2-normed space. J. Comput. Anal. Appl. 12 (2010), no. 4, 787–798.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement